Advertisement

Mathematical Notes

, Volume 104, Issue 5–6, pp 866–885 | Cite as

Equiuniform Quotient Spaces

  • E. V. Mart’yanovEmail author
Article
  • 6 Downloads

Abstract

The notion of a quotient space of a G-Tychonoff space is introduced. The universal property of this space is established.

Keywords

G-space topological group quotient group uniformity d-open action category functor 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Samuel, “On universal mappings and free topological groups,” Bull. Amer. Math. Soc. 54, 591–598 (1948).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    A. Arhangel’skii and M. Tkachenko, Topological Groups and Related Structures (Atlantis Press, Paris, 2008).CrossRefzbMATHGoogle Scholar
  3. 3.
    K. L. Kozlov, “Spectral decompositions of spaces induced by spectral decompositions of acting groups,” Topology Appl. 160 (11), 1188–1205 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    K. L. Kozlov and V. A. Chatyrko, “Topological transformation groups and Dugundji compacta,” Mat. Sb. 201 (1), 103–128 (2010) [Sb.Math. 201 (1), 103–128 (2010)].MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    R. Engelking, General Topology (Heldermann Verlag, Berlin, 1989; “Mir,” Moscow, 1986).zbMATHGoogle Scholar
  6. 6.
    J. R. Isbell, Uniform Spaces (Amer.Math. Soc., Providence, RI, 1964).CrossRefzbMATHGoogle Scholar
  7. 7.
    M. G. Megrelishvili, “Compactification and factorization in the category of G-spaces,” in Categorical Topology and Its Relation to Analysis, Algebra and Combinatorics (World Sci., Singapore, 1989), pp. 220–237.Google Scholar
  8. 8.
    J. de Vries, “On the existence of G-compactifications,” Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (3), 275–280 (1978).MathSciNetzbMATHGoogle Scholar
  9. 9.
    M. G. Megrelishvili, “A Tichonov G-space not admitting a compact Hausdorff G-extension or G-linearization,” UspekhiMat. Nauk 43 (2 (260)), 145–146 (1988) [RussianMath. Surveys, 43 (2), 177–178 (1988)].zbMATHGoogle Scholar
  10. 10.
    W. Kulpa, “Factorization and inverse expansion theorems for uniformities,” Colloq. Math. 21, 217–227 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    J. de Vries, Topological Transformation Groups 1. A Categorical Approach (Math. Centrum, Amsterdam, 1975).zbMATHGoogle Scholar
  12. 12.
    S. MacLane, Categories for the Working Mathematician (Springer-Verlag, New York–Berlin, 1971; Fizmatlit, Moscow, 2004).zbMATHGoogle Scholar
  13. 13.
    V. A. Chatyrko and K. L. Kozlov, “The maximal G-compactifications of G-spaces with special actions,” in Proceedings of the Ninth Prague Topological Symposium (Topol. Atlas, North Bay, ON, 2002), pp. 15–21.Google Scholar
  14. 14.
    K. L. Kozlov and V. A. Chatyrko, “On G-compactifications,” Mat. Zametki 78 (5), 695–709 (2005) [Math. Notes 78 (5), 649–661 (2005)].MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    K. L. Kozlov, “R-factorizable G-spaces,” Topology Appl. 227 (3), 146–164 (2017).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.LomonosovMoscow State UniversityMoscowRussia

Personalised recommendations